American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A63) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information   
View Article: PDF

[2] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF

[3] Michael Drmota and Mariusz Skalba. Rarified sums of the Thue-Morse sequence. Trans. Amer. Math. Soc. 352 (2000) 609-642. MR 1491859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey C. Lagarias and Yang Wang. Nonnegative Radix Representations for the Orthant $R^n_+$. Trans. Amer. Math. Soc. 348 (1996) 99-117. MR 1333392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bruce Reznick. Digital representations using the greatest integer function . Trans. Amer. Math. Soc. 312 (1989) 355-375. MR 954602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1